<< Previous Issue Kyungpook Mathematical Journal (Vol. 1, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1958 Vol. 1, No. 2, 49—88
 Original Articles 
On the semi-simple group space with a Kaehlerian Metric
Sang-Seup Eum
Kyungpook Mathematical Journal 1958 Vol. 1, No. 2, 49—56
An Isolated point in a Partly Ordered set with Interval Topology
Tae Ho Choe
Kyungpook Mathematical Journal 1958 Vol. 1, No. 2, 57—59
A Correspondence on Laguerre Spaces
Jae Koo Ahn
Kyungpook Mathematical Journal 1958 Vol. 1, No. 2, 61—64
Note on Weak Topology of Banach Space
Mi-Soo Pae
Kyungpook Mathematical Journal 1958 Vol. 1, No. 2, 65—68
The Interval Topology of a Lattice Ordered Group

Tae Ho Choe

Kyungpook Mathematical Journal 1958 Vol. 1, No. 2, 69—74
Bochner's Lemma on the Craig Extensor Field
Sang-Seup Eum
Kyungpook Mathematical Journal 1958 Vol. 1, No. 2, 75—80
Note on a Mapping of Connected Components
Mi-Soo Pae
Kyungpook Mathematical Journal 1958 Vol. 1, No. 2, 81—83
On the Conformal Correspondence between the first and second Parameter-Group Saces
Jae Koo Ahn
Kyungpook Mathematical Journal 1958 Vol. 1, No. 2, 85—88

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd